Please use this identifier to cite or link to this item: https://scholar.ptuk.edu.ps/handle/123456789/202
Title: Minimum Flows in the Total Graph of a Commutative Ring
Authors: Sander, Torsten
Nazzal, Khalida
Keywords: Constant-sum k-flow; minimum flow; the ring of integers modulo n; total graph of a commutative ring; zero-sum k-flow Main Subjects
Issue Date: 30-Jan-2014
Publisher: Transactions on Combinatorics
Citation: , and Khalida Nazzal . Transactions on Combinatorics Vol. (2014). 3 No. 3, 11-20
Series/Report no.: 3 No. 3;11-20
Abstract: Let R be a commutative ring with zero-divisor set Z(R)‎. ‎The total graph of R‎, ‎denoted by‎ ‎T(Γ(R))‎, ‎is the simple (undirected) graph with vertex set R where two distinct vertices are‎ ‎adjacent if their sum lies in Z(R)‎. ‎This work considers minimum zero-sum k-flows for T(Γ(R))‎. ‎Both for |R| even and the case when |R| is odd and Z(G) is an ideal of R‎ ‎it is shown that T(Γ(R)) has a zero-sum 3-flow‎, ‎but no zero-sum 2-flow‎. ‎As a step towards resolving the remaining case‎, ‎the total graph T(Γ(Zn))‎ ‎for the ring of integers modulo n is considered‎. ‎Here‎, ‎minimum zero-sum k-flows are obtained for n=pr and n=prqs (where p‎ ‎and q are primes‎, ‎r and s are positive integers)‎. ‎Minimum zero-sum k-flows‎ ‎as well as minimum constant-sum k-flows in regular graphs are also investigated‎.
Description: Article
URI: https://scholar.ptuk.edu.ps/handle/123456789/202
Appears in Collections:Applied science faculty

Files in This Item:
File Description SizeFormat 
560254153d38ef1a1f5b472f831c835f.pdfMain article4.97 MBAdobe PDFThumbnail
View/Open
TOC_2014 Autumn_Vol 3_Issue 3_Pages 11-20.pdf234.45 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.